Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

will she be ok?

i gave my 19 month old some benadyl at 10am and then an hour later gave her some cold and cough meds. i used under the dossage. i didnt over dose her did i? hubby said u can give other meds after benodryl. she is acting fine just looks alittle tierd and only peed once today so far. i didnt hurt her did i? she has a cold her nose is running then gets stuffy then runs.

Answer Question
 
angelairelan

Asked by angelairelan at 12:50 PM on Jan. 23, 2010 in Toddlers (1-2)

Level 12 (675 Credits)
Answers (9)
  • she should be fine. If you are concerned you might take her in to th er to be checked though. But unless she is showing signs that something could be wrong, I wouldn't worry to much.
    Anonymous

    Answer by Anonymous at 12:52 PM on Jan. 23, 2010

  • try using some other methods instead of feeding her medicines. cool mist humidifier in her room when she sleeps. saline drops in her nose.
    xtwilightx

    Answer by xtwilightx at 12:54 PM on Jan. 23, 2010

  • You should have not given her the cold meds cause the benadryl will take care of that and my DD and pharmacy told me that they aren't allowed to have cold and cough medicine until they are 2 years old and 26 lbs. I would really just keep an eye on her and don't give anything but benadryl and Tylenol not cold and cough just regular Tylenol.

    Anonymous

    Answer by Anonymous at 12:57 PM on Jan. 23, 2010

  • She should be fine. If she is acting tired it's proably because she has a cold and benadryl makes ya sleepy too a little bit. Just make sure between any meds from now on you space out 4-6 hours between and then you know it's ok to give normal doses. And like that PP said used saline drops for her little nose and a humidifier at night and/or nap times... it works wonders.
    mom2BOYZnDad

    Answer by mom2BOYZnDad at 1:00 PM on Jan. 23, 2010

  • i have a warm mist humidir?i have been using saline drops also
    angelairelan

    Answer by angelairelan at 1:01 PM on Jan. 23, 2010

  • warm mist will cause the air to get heavy...cool mist is better because it won't condense on your furniture...i have had both
    xtwilightx

    Answer by xtwilightx at 1:03 PM on Jan. 23, 2010

  • if she is acting fine, then that may be your best meter. like op mentioned, you are not supposed to give cold meds to lo's. keep in mind that a cough, a runny nose and a fever all serve a purpose! while it is miserbable to watch our children feel miserable, you are most often better off letting the body heal itself. try to encourage her to drink lots of water and rest!
    good luck!
    happy2bmom25

    Answer by happy2bmom25 at 2:09 PM on Jan. 23, 2010

  • i woulld call my Dr. on that one
    GLENDARITA

    Answer by GLENDARITA at 4:47 PM on Jan. 23, 2010

  • dont give adult meds or childrens meds that dont have the proper dosage to toddler.............its not sold that way for a reason!! if you are worried that you might have od her ......call her dr asap!! ( not all symptoms show right away!) as for how to help her be comfortable...........you could try playing in the bathroom with the shower running............and vics baby vapor rub... as well as what preveios posters have said. ..............benadryl will not help a cold..........only allergies so i wouldnt use that unless your dr said to.

    i hope she feels better soon!!
    allforthelove

    Answer by allforthelove at 4:03 AM on Jan. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN